English  |  正體中文  |  简体中文  |  Items with full text/Total items : 58286/91808 (63%)
Visitors : 13808229      Online Users : 45
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/58080

    Title: On a Location Theory under Duopoly
    Authors: 麥朝成;Mai, Chao-cheng;Hwang, Hong
    Contributors: 淡江大學產業經濟學系
    Date: 1994-12
    Issue Date: 2011-09-29 10:55:31 (UTC+8)
    Publisher: Elsevier
    Abstract: Using a linear space model, this paper presents a conjectural variations approach to examine the exclusion theorem as well as the effect of a demand shift on optimum locations of firms. We find that in the case of duopoly, duopolistic interactions between firms significantly alter the location configuration, and the optimum intermediate location is possible. In addition, we also show that with a linear demand, each firm's optimum location is independent of a demand shift only if his own and the rival's production functions are constant returns to scale.These results are quite different from the conventional wisdom.
    Relation: Regional Science and Urban Economics 24(6), pp.773-784
    DOI: 10.1016/0166-0462(94)90011-6
    Appears in Collections:[產業經濟學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    On a Location Theory under Duopoly.pdf693KbAdobe PDF0View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback